# SDR DALA2023061604896

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 65,974 hours, 30,790 cycles
- Engine: Cfmint CFM567B262
- Engine time: 65,802 hours, 27,214 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 442653
- Part serial: BECW6499
- Condition: Loose
- Location: 001
- Part time: 42,399 hours, 18,474 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 3732 -ATB/IFSD- RETURNED TO BTV DUE TO LEFT ENGINE IFSD. FLIGHT CREW REPORTED ENGINE VIBES ON CLIMB OUT FOLLOWED BY POPPING AND ENGINE ROLLBACK TO IDLE. CREW SHUT ENGINE DOWN PER QRH. CORRECTIVE ACTION: FOUND EXCESSIVE PLAY IN THE HMU/FUEL PUMP ASSY. MAINTENANCE REPLACED NUMBER 1 ENGINE HMU/PUMP ASSY, FUEL PUMP QUAD RING, FUEL PUMP CARBON SEAL AND FUEL PUMP GEAR PACKAGE. REF B737 AMM 73-11, 72-60 AND 72-63.
